# SDR 4VAA20161230003

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 35,815 hours, 32,219 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K021100
- Part serial: 01721
- Condition: Failed
- Location: Cabin Pressure
- Part time: 57 hours, 62 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

AFTER REACHING CRUISE, CREW FELT A BUMP IN THE PRESSURIZATION & CABIN PRESSURE BEGAN TO RISE, DONNED OXYGEN MASKS & PERFORM ALL REQUIRED CHECKLISTS. AN EMERGENCY WAS DECLARED AND  DESCENDED TO 10000 FT. CABIN ALTITUDE REACHED 15000 FT & PAX O2 MASKS DEPLOYED. ONCE STABILIZED, DIVERTED & LANDED WITHOUT INCIDENT.  FOUND AIR LEAKS AROUND MAIN PAX, SERVICE DOORS AND COCKPIT SIDE WINDOWS SEALS AND REPAIRED. FOUND CONNECTING B-NUTS TO ELECTROPNEUMATIC OUTFLOW VALVE LOOSE AND TIGHTENED. FOUND LEAK BEHIND THE NR 2 STATIC PORT AND CORRECTED. DISCOVERED 1500 FT/MIN LEAK IN ELECTROPNEUMATIC OUTFLOW VALVE. THE VALVE WAS REPLACED . OPS CHECK FLIGHT AND THE PRESSURIZATION SYSTEM CHECKING NORMAL. AIRCRAFT RETURNED TO SERVICE.
